# SDR QR9R2024100100001

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723469721
- Aircraft time: 4,484 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transformer
- Part number: FSC211
- Part serial: 3230
- Condition: Erratic
- Location: Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#2 GENERATOR AMPS ERRATIC INDICATION, GOES FROM +35 TO -220. REMOVED AND REPLACED #2 TRANSFORMATOR IAW AMM 24-30-00, 4-6. MOC SUCCESSFULLY COMPLETED.
